# SDR ASAA2015012817072

- Difficulty date: January 28, 2015
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 16,159 hours, 4,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A512016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR HAS A DEEP DENT JUST AFT OF CENTER CONSOLE.  ACFT GROUNDED.  REMOVED RIVET IAW SRM 51-40-02.  CRACK NOTED IAW NDTM PT 6 51-00-00 PROC 16.  REPAIRED CRACK IAW SRM 33-10-51.  TOP COATED REPAIR IAW AMM 51-21-73.
